# SDR CALA0100786

- Difficulty date: August 24, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- Aircraft time: 49,562 hours, 23,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 264-285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H FORWARD FUSELAGE EXTERIOR SKIN DENTED BELOW #2 CABIN WINDOW AT FS 264-285, LONGERON 16-18L. THE DENTED SECTION OF SKIN WAS REMOVED AND  NEW SKIN WAS INSTALLED IAW ECRA 5330-02445 AND SRM 51-30-2.
